Access Restriction

Author Dimbour, William ♦ MANOU-ABI, Solym
Source Hyper Articles en Ligne (HAL)
Content type Text
Publisher JNSA
File Format PDF
Language English
Subject Keyword S-Asymptotically ω-periodic functions ♦ evolutionnary process ♦ differential equations with piecewise constant argument ♦ math ♦ Mathematics [math]
Abstract In this paper, we show the existence of function which is not asymptotically periodic, but which is asymptotically periodic in the Stepanov sense. We give sufficient conditions for the existence and uniqueness of asymptotically omega periodic solutions for a nonautonomous differential equation with piecewise constant argument in a Banach space when omega is an integer. This is done using the Banach fixed point Theorem. An example involving the heat operator is discussed as an illustration of the theory.
ISSN 19183704
Educational Use Research
Learning Resource Type Article
Publisher Date 2018-01-01
Journal Journal of Nonlinear Systems and Applications (JNSA)
Volume Number 7
Issue Number 1
Page Count 7
Starting Page 14
Ending Page 20